logo AFST

Convergence to equilibrium for a directed (1+d)-dimensional polymer
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 26 (2017) no. 2, pp. 289-318.

Nous considérons une dynamique de flips pour des chemins de longueur L sur le réseau d . Il est naturel d’interpréter ce modèle comme une généralisation multidimensionnelle du processus d’exclusion simple, qui correspond au cas d=1. Nous montrons que le temps de mélange de la chaîne de Markov associée se comporte comme L 2 logL à des constantes multiplicatives près, qui dépendent de la dimension d. L’idée clef de la preuve pour la borne supérieure est de montrer une inégalité de Sobolev logarithmique pour une constante d’ordre L 2  ; pour ce faire, nous combinons une récurrence sur la dimension et une estimée pour des transpositions adjacentes. Nous montrons la borne inférieure en utilisant une version de l’inégalité de Wilson [13] pour le cas unidimensionnel.

We consider a flip dynamics for directed (1+d)-dimensional lattice paths with length L. The model can be interpreted as a higher dimensional version of the simple exclusion process, the latter corresponding to the case d=1. We prove that the mixing time of the associated Markov chain scales like L 2 logL up to a d–dependent multiplicative constant. The key step in the proof of the upper bound is to show that the system satisfies a logarithmic Sobolev inequality on the diffusive scale L 2 for every fixed d, which we achieve by a suitable induction over the dimension together with an estimate for adjacent transpositions. The lower bound is obtained with a version of Wilson’s argument [13] for the one-dimensional case.

Publié le :
DOI : https://doi.org/10.5802/afst.1534
Classification : 60K35,  82C20,  82C41
Mots clés : exclusion process, adjacent transpositions, logarithmic Sobolev inequality, mixing time
@article{AFST_2017_6_26_2_289_0,
     author = {Pietro Caputo and Julien Sohier},
     title = {Convergence to equilibrium for a directed $(1+d)-$dimensional polymer},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {289--318},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {2},
     year = {2017},
     doi = {10.5802/afst.1534},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1534/}
}
Pietro Caputo; Julien Sohier. Convergence to equilibrium for a directed $(1+d)-$dimensional polymer. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 26 (2017) no. 2, pp. 289-318. doi : 10.5802/afst.1534. https://afst.centre-mersenne.org/articles/10.5802/afst.1534/

[1] Nicoletta Cancrini; Fabio Martinelli; Cyril Roberto The logarithmic Sobolev constant of Kawasaki dynamics under a mixing condition revisitedq, Ann. Inst. Henri Poincaré, Probab. Stat., Volume 38 (2002) no. 4, pp. 385-436 | Article

[2] Pietro Caputo Spectral gap inequalities in product spaces with conservation laws, Stochastic analysis on large scale interacting systems (Studies in Pure Mathematics) Volume 39, Mathematical Society of Japan, 2004, p. 53-8

[3] Pietro Caputo; Hubert Lacoin; Fabio Martinelli; François Simenhaus; Fabio Lucio Toninelli Polymer dynamics in the depinned phase: metastability with logarithmic barriers, Probab. Theory Relat. Fields, Volume 153 (2012) no. 3–4, pp. 587-641 | Article

[4] Pietro Caputo; Thomas M. Liggett; Thomas Richthammer Proof of Aldous’ spectral gap conjecture, J. Am. Math. Soc., Volume 23 (2010) no. 3, pp. 831-851 | Article

[5] Pietro Caputo; Fabio Martinelli; Fabio Lucio Toninelli On the approach to equilibrium for a polymer with adsorption and repulsion, Electron. J. Probab., Volume 13 (2008), pp. 213-258 (electronic only) | Article

[6] Persi Diaconis; Laurent Saloff-Coste Logarithmic Sobolev inequalities for finite Markov chains, Ann. Appl. Probab., Volume 6 (1996) no. 3, pp. 695-750 | Article

[7] Giambattista Giacomin Random polymer models, Imperial College Press, 2007, xvi+242 pages

[8] Hubert Lacoin Mixing time and cutoff for the adjacent transposition shuffle and the simple exclusion (https://arxiv.org/abs/1309.3873v2, to appear in Ann. Probab.)

[9] Gregory F. Lawler; Vlada Limic Random walk: a modern introduction, Cambridge Studies in Advances Mathematics, Volume 123, Cambridge University Press, 2010, xii+364 pages

[10] Tzong-Yow Lee; Horng-Tzer Yau Logarithmic Sobolev inequality for some models of random walks, Ann. Probab., Volume 26 (1998) no. 4, pp. 1855-1873

[11] David A. Levin; Yuval Peres; Elizabeth L. Wilmer Markov chains and mixing times, American Mathematical Society, 2009, xvii+371 pages (With a chapter by James G. Propp and David B. Wilson)

[12] Laurent Miclo An example of application of discrete Hardy’s inequalities, Markov Process. Relat. Fields, Volume 5 (1999) no. 3, pp. 319-330

[13] David Bruce Wilson Mixing times of Lozenge tiling and card shuffling Markov chains, Ann. Appl. Probab., Volume 14 (2004) no. 1, pp. 274-325 | Article

[14] Horng-Tzer Yau Logarithmic Sobolev inequality for generalized simple exclusion processes, Probab. Theory Relat. Fields, Volume 109 (1997) no. 4, pp. 507-538 | Article